MAUDE Adverse Event Report: AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER
Catalog Number 1012271-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: guide wire: sion blue, guide catheter: launcher 6fr al1.0.The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint additionally, a review of the complaint history revealed no similar incidents.The investigation determined the reported balloon rupture appears to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to threat a lesion in the mid left anterior descending (lad) artery with mild tortuosity and heavy calcification that was 90% stenosed.Resistance was not felt during the advancement of the 2.25mm x 12 mm trek rx balloon dilatation catheter (bdc) for pre-dilatation and it crossed the lesion successfully; however, during the first inflation, the balloon would not fully inflate when the pressure was increased to 10 atmospheres and held for 20 seconds.A second inflation was then attempted, but the balloon ruptured at 12 atmospheres.A new non-abbott bdc was used for pre-dilatation and the procedure was successfully completed after a stent was implanted.There were no adverse patient effects or clinically significant delay in the procedure reported.No additional information was provided.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6527273
Report Number2024168-2017-03677
Device Sequence Number11021183
Product Code LOX
UDI-Device Identifier08717648138218
UDI-Public(01)08717648138218(17)190731(10)60813G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number1012271-12
Device Lot Number60813G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2017
Initial Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1